Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A note to “Mappings of finite distortion: formation of cusps II”
HTML articles powered by AMS MathViewer

by Pekka Koskela and Juhani Takkinen PDF
Conform. Geom. Dyn. 14 (2010), 184-189 Request permission


We consider planar homeomorphisms $f\colon \mathbb {R}^2\to \mathbb {R}^2$ that are of finite distortion and map the unit disk onto a specific cusp domain $\Omega _s$. We study the relation between the degree $s$ of the cusp and the integrability of the distortion function $K_f$ by sharpening a previous result where $K_f$ is assumed to be locally exponentially integrable.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30C62, 30C65
  • Retrieve articles in all journals with MSC (2010): 30C62, 30C65
Additional Information
  • Pekka Koskela
  • Affiliation: Department of Mathematics and Statistics, University of Jyväskylä, P.O. Box 35, FI-40014 University of Jyväskylä, Finland
  • MR Author ID: 289254
  • Email:
  • Juhani Takkinen
  • Affiliation: Linnantie 8 C 21, 40800 Vaajakoski, Finland
  • Email:
  • Received by editor(s): April 17, 2010
  • Published electronically: July 15, 2010
  • Additional Notes: The first author was partially supported by the Academy of Finland grants nos. 120927 and 131477
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 14 (2010), 184-189
  • MSC (2010): Primary 30C62, 30C65
  • DOI:
  • MathSciNet review: 2670509